Über Stammkubierungsformeln.

Show full item record



Permalink

http://hdl.handle.net/10138/17712

Citation

Acta Forestalia Fennica. 1927. 31(5): 1-56.

Title: Über Stammkubierungsformeln.
Author: Lönnroth, Erik
Publisher: Suomen metsätieteellinen seura
Date: 1927
Language: de
ISSN: 0001-5636
URI: http://hdl.handle.net/10138/17712
Subject: puut
runkotilavuus
tilavuusyhtälöt
tilavuus
metsänarviointi


Files in this item

Total number of downloads: Loading...

Files Size Format View
31-1926_Lönnroth.pdf 26.92Mb PDF View/Open

This item appears in the following Collection(s)

Show full item record